MAUDE Adverse Event Report: MEDTRONIC SUNNYVALE/APTUS ENDOSYSTEMS ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC SUNNYVALE/APTUS ENDOSYSTEMS ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM
Model Number HG-16-62-28
Medical Device Problem Codes Kinked (1339); Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A heli-fx guide was used as an accessory device with a valiant stent graft system for the endovascular treatment an unknown aortic disease as prophylactic.It was reported that as the physician was attempting to deflect the tip of the guide and position it against the wall of the stent/aorta it was not possible to advance the applier in order to place endoanchor.It appeared that the teflon tape on the distal part of guide was kinked.The physician removed the guide and that is what appeared to have happened.Another 28mm guide was used to successfully place 6 endoanchors.Per the physician the cause of the event was device related.No clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX AAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC SUNNYVALE/APTUS ENDOSYSTEMS
271 gibraltar drive
sunnyvale CA 94089
MDR Report Key6612805
Report Number2953200-2017-00922
Device Sequence Number18833956
Product Code OTD
UDI-Device Identifier00643169647626
UDI-Public00643169647626
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Model NumberHG-16-62-28
Device Catalogue NumberHG-16-62-28
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2017
Supplement Date Received by Manufacturer05/11/2017
Initial Report FDA Received Date06/05/2017
Supplement Report FDA Received Date10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR